(Closed) TMI Alert – I feel like my body is all out of wack!

posted 7 years ago in Wellness
Post # 3
Member
11327 posts
Sugar Beekeeper
  • Wedding: February 2011

It has only been a month… all those things– period, appetite, digestion– are all significantly affected by hormones. I’m sure your body is just trying to regulate itself. I’d give it another month or two to see if you even out and if not maybe make an appt with your Gyn to see if she has any suggestions. 

Post # 4
Member
1679 posts
Bumble bee
  • Wedding: June 2012

Remember that your body is on a 28-32 day cycle. It’ll probably take a few cycles for everything to get back in line.

Post # 5
Member
6998 posts
Busy Beekeeper
  • Wedding: February 2011

i think this is all pretty natural-hormones( or lack of) do crazy stuff to your body –  i stopped taking BC in february right after my wedding and i had most of those issues – while i’m feeling normal again in everyday life, my periods are still out of wack and its been almost 4 months – i would wait it out and see if your body regulates itself – doesnt hurt to see a doctor either but i would give it another month

Post # 8
Member
6998 posts
Busy Beekeeper
  • Wedding: February 2011

@MandaMack: hmm not really, one thing i noticed was i was super hot all the time, like soaking the bed at night with sweat which in turn really made sleep unbearable so a tylenol pm and turning the air down helped that.

i personally started to work out again and tried to watch what i ate – hoping that some sort of schedule would help – and im not sure if it helped or not. it was a rough couple weeks but i would say within 2 months of not taking it i was feeing back to normal physically. but man the periods are still crazy, just not regular and more painful than i remember.

 

The topic ‘TMI Alert – I feel like my body is all out of wack!’ is closed to new replies.

Find Amazing Vendors